Share Facebook


03-02-2013, 04:08 AM   #1
CarolinAlaska
Holding It Together
 
CarolinAlaska's Avatar
 
Join Date: Jan 2013
Location: North Central, Illinois

My Support Groups:
Antibiotics and EEN

My daughter, who is in her 4th week with EEN was diagnosed today with group A strep from a strep culture. Her GI is on vacation, so we couldn't ask this, but is the antibiotic going to mess up her EEN? Is there any census on using antibiotics while on EEN? Her ped doc and I decided to go with bicillin IM instead of pen VK by mouth because theoretically not as much would be having to pass her GI tract. I'm not even sure where to look this up. It seems that I heard that part of what EEN does is resets her GI flora? Anyone know about antibiotics and EEN?
__________________
Carol
J's story: http://apathnotchosen.blogspot.com
*J, 18, Crohn's diagnosis 1-2013 (age13), controlled with 6MP.
Osteoporosis, Scoliosis, EDS, Asthma, Lymphedema, Epilepsy, Hla B-27 positive, gluten intolerant, thrombophlebitis, c.diff, depression, anxiety postural tachycardia/POTS and multiple food allergies.
Reply

Thread Tools


All times are GMT -5. The time now is 06:01 AM.
Copyright 2006-2017 Crohnsforum.com